| Model Number |
M0068318210 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/23/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been received for analysis.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a colpassist¿ was to be used during a mid-urethral sling procedure performed on (b)(6) 2017.According to the complainant, during preparation, there was a black foreign matter with the device inside the package.The device was not used on a patient.The procedure was completed with another colpassist¿.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.
Additional Manufacturer Narrative
A visual examination of the returned colpassist vaginal positioning device revealed that there is a black foreign matter inside the sealed package.A review of the device history record (dhr) confirmed that the device was manufactured in accordance with device master record.The investigation concluded that the root cause is supplier manufacture as this complaint is associated with a product that fails to meet specification due to the manufacturing process at a supplier site.There is an investigation in place to address this issue.
Event or Problem Description